# SDR 96ZZZX2841

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DC
- Make and model: Boeing 727-77
- Aircraft serial: 19253
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR LOWER LINER ATTACH PLATE BRACKET 3RD HOLE IS CRACKED AT LOWER AFT CORNER OF DOOR.  FABBED AND INSTALLED DOUBLER PER SRM 51-20-2 AND REINSTALLED BRACKET.
